Resurgence analysis of quantum invariants of Seifert fibered homology spheres

Jørgen Ellegaard Andersen, William Elbæk Mistegård*

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

113 Downloads (Pure)

Abstract

For a Seifert fibered homology sphere 𝑋, we show that the 𝑞-series invariant Ẑ 0(𝑋; 𝑞), introduced by Gukov– Pei–Putrov–Vafa, is a resummation of the Ohtsuki series Z0(𝑋). We show that for every even 𝑘 ∈ ℕ there exists a full asymptotic expansion of Ẑ 0(𝑋; 𝑞) for 𝑞 tending to 𝑒2𝜋𝑖∕𝑘, and in particular that the limit Ẑ 0(𝑋; 𝑒2𝜋𝑖∕𝑘) exists and is equal to the Witten–Reshetikhin–Turaev quantum invariant 𝜏𝑘(𝑋). We show that the poles of the Borel transform of Z0(𝑋) coincide with the classical complex Chern–Simons values, which we further show classifies the corresponding components of the moduli space of flat SL(2, ℂ)-connections.

Original languageEnglish
JournalJournal of the London Mathematical Society
Volume105
Issue number2
Pages (from-to)709-764
ISSN0024-6107
DOIs
Publication statusPublished - Mar 2022

Fingerprint

Dive into the research topics of 'Resurgence analysis of quantum invariants of Seifert fibered homology spheres'. Together they form a unique fingerprint.

Cite this